Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Delayed periods. Taking primolut. Not on contraceptive pills. Will there be any problem in future for conceiving?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Question
I got married in November'10. I have no kid not even planning right now. From last 2 months my periods are delaying. I consulted one Gynecologist she advised me to take tablets (Primolut N). I took it for 2 days only then bleeding started and then my next menstural cycle got delayed (10-12 Days). I am not taking any contraceptive pill.
Will there be any problem to conceive? We are planning for this year end.
Posted Sat, 2 Jun 2012 in Birth Control
 
 
Answered by Dr. Meenakshi Titoria Sahu 1 hour later
Hi XXXXXXX
Thanks for writing in.
Delayed cycles could be because of stress, change in personal and professional environment, thyroid problem, polycystic ovarian disease etc. In my opinion, you should maintain menstrual calendar for a couple of months. Do not take any hormonal pill without investigation. If this problem reoccurs again, I would suggest the following investigations to be done:
a.     Complete blood count
b.     Thyroid profile (TSH, free T4 and free T3 levels)
c.     Female hormones LH and FSH ( luteinizing hormone and follicle stimulating hormone levels)
d.     Ultrasound of uterus and ovaries
This can be done in consultation with your local doctor. For contraceptive purpose till this problem is sorted out, you can ask your husband to use condom. I do not think this is a serious problem ( will not create problem in conceiving) if your investigations turn out to be normal.
I hope I have addressed your concerns.
Best wishes
Above answer was peer-reviewed by
 
Follow-up: Delayed periods. Taking primolut. Not on contraceptive pills. Will there be any problem in future for conceiving? 36 minutes later
Thanx doctor .
My husband is using the same and I am not taking any tablet currently. Two months back only I took the tablet as advised by the doctor.
Once it was happned before marrige that time doctore prescribed Modus 10 mg. Then after it became normal.

What is the normal duration of cycle?
 
 
Answered by Dr. Meenakshi Titoria Sahu 2 hours later
Hi XXXXXXX
Normal duration of cycle varies from 21 days to 35 days.
I hope I have addressed your concerns. I would be available for follow up. If you have no more questions, please close this discussion.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor